MathSciNet Relay Station
MathSciNet bibliographic data
MR311876 (47 #438) 28A75
Breckenridge, J. C. The significant cylindrical condition and a Hausdorff rectifiable set. Proc. Amer. Math. Soc. 37 (1973), 549–552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement